# SDR CA020425004

- Difficulty date: April 24, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 25,243 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010273
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLUID LEAK NOTED FROM LT WHEEL WELL UPON ARRIVAL. TRACED TO LT LIFT DUMP PRESSURE LINE CRACKED AT RADIUS.
